# SDR CA070306004

- Difficulty date: March 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 33,311 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THE LT WINDSHIELD OUTER PANE FAILED. THE AIRCRAFT LANDED AT DESTINATION WITHOUT FURTHER PROBLEM. MAINTENANCE INSPECTED THE AIRCRAFT PRIOR TO RETURN UNDER MEL, WHERE THE WINDSHIELD WAS REPLACED. (TC NR 20070306004)
